Topics General Neurologist
  Topics General Neurologist

General Neurologist

Find latest answers to General Neurologist questions, General Neurologist articles, General Neurologist news and clinic/doctors who deal with General Neurologist.

Hi, I am due for elective surgery in 11 days for breast augmentation, under general anaesthetic , however I have used small amounts of amphetamines (base) Daily for the last 3 months. I have stopped taking them today, will this have an affect of my surgery? Will I be in danger whilst under GA Thankyou in advance

Hi, You should inform your anaesthetist and surgeon regarding the same. Because the amphetamines may have altered your requirement of anaesthetics. So please discuss with your surgeon and anaesthetist if it has been adequate time for the drugs to wash out of your system so your recovery is normal. Wishing you a speedy and uneventful Breast Aug. Dr.Surindher Consultant Aesthetic & Plastic Surgeon ...

Read Complete Answer


i am having general anxiety,social phobia,insomnia

Hopes For you Visit Us at---> https://hopescounsellingcenter.business.site/ Hopes for you. We will try to solve your problem without medicines only with latest psychological therapies . We have nos of clients like you. Pl see feedback given by Clients. ...

Read Complete Answer





My 5 week old girl has a small bulge on the left side of her stomach. Her tummy is pretty round in general, but the left side does have a small lump

Does the baby have difficulty in passing stools, blood in stool , hard stools etc., Or does the baby have any symptoms like poor feeding, vomiting, fever, irritable states etc., ? In any case, the baby has to be taken to a clinician for examination of the lump, to see the consistency and mobility of the lump and an Ultrasound abdomen, X-ray abdomen and CT scan are warranted in this case. Also consult by a Pediatric surgeon to rule out surgical condition and a Routine bloods to check infection st ...

Read Complete Answer


Hi. I get pain in back side of head. The pain occurs exactly above the neck(back side) below the skull. It occurs sometimes not often. I dont know why that pain occurs. As i noted it occurs when i read something in a moving vehicle mostly and in another situations sometimes. If i get that pain i cant bear the pain. Then i take this tablet:- SAP-A(Aceclofenac and Paracetamol tablet). After taking this tablet the pain reduces. This tablet was prescribed by a neurologist once when i met him due to this pain. How can i cure this? I'm very much afraid of it. Is it migraine? or is it brain tumour? Pls help me is it curable??

Hi, It just seems that you might have difficulty in convergence , because you have pain while reading in a moving vehicle and have no other complaint. I would advice you to get vision checked from a reliable centre by an opthalmologist and not by an optometrist , if you were previously prescribed a glass then you should wear them regularly. Avoid reading in a moving vehicle , and do the pen convergence excercise multiple times a day. ...

Read Complete Answer



Hi. I had some burning sensation or nerve pain and shakiness in my hands and legs for about six months. Feeling difficulty while walking. Feeling imbalance between both legs (particularly left leg)while walking. Feeling burn sense or pain in nerves of hands and legs during penis erection. So i consulted a neurologist in Apollo Hospitals. I told everything to doctor. They done regular blood test. Then some test like keeping wires on my fingers and giving electric shock. Then they finally took my blood sample in fasting for Vitamin B12 test. After seeing the test reports doctor told me all reports are ok but Vitamin B12 is low and so you have all these symptoms. The report said 223 in my blood for vitamin B12. So he prescribed me some tablets(i.e. 1.Gabapentin, 2.Methico OD) and ReNerve Plus injection to have weekly twice. Doctor instructed to follow these medicines for 3 months. Now you please tell me 1) all these symptoms i feel are due to Vit.B12 deficiency? 2) I didnt tell doctor one point that i feel burning sense or pain in nerves of my hands and legs during penis erection. Coz this not only occurs during my penis erection, it occurs during non-erection time also. 3) Please tell me is it any other problem for these symptoms i feel during penis erection? Or is it due to Vit.B12 deficiency only?

Hi, Vitamin b 12 deficiency usually occurs in pure vegetarian people but can occur otherwise also. You are a little over anxious , and nothing necessary that if you have Vit b 12 deficiency then you will have problems in sex life or any. You can get semen analysis done , before getting semen analysis done don't masturbate for 4 days at least. Semen does not contain vit b12. Do you feel any burning in urine or any discharge ? Please provide all your reports along with urine routine and microsc ...

Read Complete Answer



Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1406 Doc Points

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India
  •  163 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points

Dr. Samir Nayyar

  • Dentist
  •  Jalandhar, India
  •  119 Doc Points

Dr. Monish Thomas Puthenpurackal

  • Pediatrician
  •  , United Arab Emirates
  •  107 Doc Points

Dr. Kinjal Shah

  • Homeopathist
  •  Mumbai, India
  •  123 Doc Points

Dr. shyamala R.KOPP

  • General Physician
  •  Gokak, India
  •  175 Doc Points

Dr. Ravinder Verma

  • ENT
  •  Jalandhar, India
  •  244 Doc Points

Dr. Rahul Varma

  • Pediatrician
  •  Ghaziabad, India
  •  215 Doc Points

Dr. Abhimanyu SIngh

  • Orthopedist
  •  New Delhi, India
  •  334 Doc Points
Top Related Topics
neurologist